Computational power of probabilistic simple one-sided sticker languages / Mathuri Selvarajoo ...[et al.]

Selvarajoo, Mathuri and Fong, Wan Heng and Sarmin, Nor Haniza and Turaev, Sherzod (2016) Computational power of probabilistic simple one-sided sticker languages / Mathuri Selvarajoo ...[et al.]. Journal of Mathematics & Computing Science, 2 (2). pp. 1-9. ISSN 0128-0767

Abstract

A DNA model of computing using the recombinant behaviour of DNA molecules known as sticker system was introduced by Kari in 1994. Sticker system isan abstract computational model which uses the Watson-Crick complementarity principle of DNA molecules. It starts from incomplete double-stranded sequences and using sticking operations iteratively which bring about complete double-stranded sequences.Sticker system and its variants including simple one-sided sticker system with finite sets of axioms and sticker rules, generate only regular languages. Therefore, different types of restrictions have been introduced in order to increase the computational power of the languages generated by sticker systems. In recent times, sticker system with probability as restriction, known as probabilistic sticker system is introduced. In this system, probabilities are initially associated with the axioms, and the probability of newly generated string is computed by multiplying the probabilities of all occurrences of the initial strings used in the computation of the new string. In this paper, the computational power of probabilistic simple one-sided sticker systems is investigated. We prove that the probability restriction on simple one-sided sticker system can increase the computational power of the languages generated

Metadata

Item Type: Article
Creators:
CreatorsID Num. / Email
Selvarajoo, Mathurimathuri644@uitm.edu.my
Fong, Wan HengUNSPECIFIED
Sarmin, Nor HanizaUNSPECIFIED
Turaev, SherzodUNSPECIFIED
Subjects: Q Science > QA Mathematics > Probabilities
Q Science > QA Mathematics > Programming languages (Electronic computers)
Divisions: Universiti Teknologi MARA, Kelantan > Machang Campus
Journal or Publication Title: Journal of Mathematics & Computing Science
Journal: UiTM Journal > Journal of Mathematics and Computing Science
ISSN: 0128-0767
Volume: 2
Number: 2
Page Range: pp. 1-9
Item ID: 29678
Uncontrolled Keywords: DNA computing; probability; regular language; simple one-sided sticker system; sticker system
URI: http://ir.uitm.edu.my/id/eprint/29678

Download

[img] Text
29678.pdf

Download (371kB)

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year